# SDR FDKA200803090

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,869 hours, 16,055 cycles
- System (JASC): 2430 · DC Generating System
- Part: Bonding Strap
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BONDING STRAP ON PANEL 5732 IS CORRODED.  THE DAMAGED STRAP HAS BEEN REMOVED AND REPLACED.
